# SDR SIMA201203903

- Difficulty date: February 7, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 25,550 hours, 22,631 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Tape
- Condition: Out Of Position
- Location: Recirc Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4573 THE CREW REPORTED A STRONG BURNING SMELL IN COCKPIT DURING FLIGHT.  THE CREW DECLARED AN EMERGECNY AND DIVERTED.  THE AIRCRAFT LANDED WITHOUT INICIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION OF INTERNAL AIR RECIRCULATION FAN AND FOUND INSULATIOIN TAPE OBSTRUCTING INTAKE OF FAN.  REMOVED TAPE FROM FORWARD RIGHT HAND FAN.  FAN OPERATES NORMAL PER EMB 135 AMM 21-26-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
